Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Large vein like twisted lump underneath the bottom of left testicle after Vasectomy, bruising on scrotum. Why ?

Hello Doctor. I m 30 next week, 5 11 , 230 lbs, overweight but not too bad. I recently had a Vasectomy on Dec 6th. I didn t take it too easy but I didn t lift anything for a few days and I did have a bag of frozen vegtables on there as required. My stitches came out 1 week later with some blood. My wife and I went into the emergency room. The doctor said I would be fine as the wound was healing over and instructed me to use a band-aid and medicated cream. The wound is healing over just fine and I change the bandage out frequently. My concern is the large vein like twisted lump underneath the bottom of my left testicle. It s about 1 inch away from it (not attached). There is slight pain if I squeeze it very gently, but none if I do not touch it. I still have some brusing on the center of my scrotum. I sincerely apologize if I m wasting your time or did not explain it well.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  674
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Welcome to HCM.
You did not wast my time and i feel it is one of the best explanations of a condition that can be understood by a urologist/ surgeon doing vasectomy. The explanation is so clear as if i have seen you.
Ok, coming to the problem....
1.The bruising need not be worried as it may be a mechanical issue related to surgery. Pls observe for a week to see if it disappears.
2. The swelling inside is most probably SPERM GRANULOMA, which is common sequel after vasectomy. It is not a complication that needs treatment.
Any how, when you have your next appointment, please speak to doc about it and get examined.
Best regards

Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor